Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CharlotteJk

2Nd Week Of Accutane

Recommended Posts

Hi everyone! I'm on my second week of accutane. I have scars on my face but usually they are not that serious. Now my scars become really really red. Is this normal? I'm freaking out. Not only I'm having a horrible IB, my scars are super red.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×